# SDR DALA2020030301581

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 67,402 hours, 25,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 6739326) SEAT 23D EXIT LIGHTING HOLDER BROKEN. CORRECTIVE ACTION: RESECURED AS REQUIRED.
